# SDR DALA2023022101272

- Difficulty date: February 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N952DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2631756) DURING INSPECTION FOUND CORROSION AFT CARGO R/H Z ANGLE STA 727A - 767 RBL 24. REMOVED & REPLACED WITH FABRICATED NEW AFT CARGO R/H ZEE ANGLE STA 727A-767 RBL 24 SPLICE LOCATIONS 727J+10 & 727E +10 IAW B737 SRM 53-00-53-2R-5 FIGURE 5. INSTALLED ZEE CHANNEL IAW B737 SRM 51-40-02 & DWG 146A7502.
